# SDR UIEA2024080900810

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 343T0011309
- Condition: Bent
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, INSIDE FUEL TANK, BTW WBL 97.95 AND RIB NO.1, BTW STRINGER L-5 AND L-6, "AUX TANK SCAVENGE" FUEL LINE BENT.( LH WING, INSIDE FUEL TANK, BTW WBL 97.95 AND RIB NO.1, BTW STRINGER L-5 AND L-6, "AUX TANK SCAVENGE" FUEL LINE WAS REPLACED I.A.W AMM 28-22-07-404-008 REV.142 DATE: 22 APR 24. NO FURTHER DEFECTS NOTED )
